Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/151423
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFont Llovet, Josep Maria-
dc.contributor.authorRodríguez, Antonio J. (Jesús)-
dc.contributor.authorTorrens Torrell, Antoni-
dc.date.accessioned2020-02-28T11:50:42Z-
dc.date.available2020-02-28T11:50:42Z-
dc.date.issued1983-
dc.identifier.urihttp://hdl.handle.net/2445/151423-
dc.descriptionPreprint enviat per a la seva publicació en una revista científica: Stochastica,1984, volume 8, num. 1, pp. 5-31ca
dc.description.abstractWe present the basic theory of the most natural algebraic counterpart of the No-valued bukasiewicz calculus, strictly logically formulated. After showing its lattice structure and its relation to C.C. Chang's MV-algebras we study the implicative filters and prove its equivalence to congruence relations. We present some properties of the variety of all Wajsberg algebras, among which there is a representation theorem. Finally we give several characterizations of linear, simple and semisimple algebras.ca
dc.format.extent23 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoengca
dc.publisherUniversitat de Barcelonaca
dc.relation.ispartofseriesMathematics Preprint Series; 18ca
dc.rights(c) Font Llovet, Josep Maria et al., 1983-
dc.subject.classificationVarietats abelianes-
dc.subject.otherUniversitat de Barcelona. Institut de Matemàtica-
dc.titleWajsberg algebrasca
dc.typeinfo:eu-repo/semantics/articleca
dc.typeinfo:eu-repo/semantics/submittedVersion-
dc.identifier.dlDL B 37494-1983 Biblioteca de Catalunya-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N018.pdf963.71 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.